Translator Disclaimer
April 2020 Almost tri-cubic functions with Lipschitz condition
Ismail Nikoufar
Tbilisi Math. J. 13(2): 207-216 (April 2020). DOI: 10.32513/tbilisi/1593223228

Abstract

In this paper, we approximate a family of functions with a tri-symmetric left invariant mean property by tri-cubic functions in Lipschitz spaces.

Citation

Download Citation

Ismail Nikoufar. "Almost tri-cubic functions with Lipschitz condition." Tbilisi Math. J. 13 (2) 207 - 216, April 2020. https://doi.org/10.32513/tbilisi/1593223228

Information

Received: 24 June 2017; Accepted: 7 March 2020; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117815
Digital Object Identifier: 10.32513/tbilisi/1593223228

Subjects:
Primary: 39B82
Secondary: 39B52‎

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top